# SDR USAA20090331EM017

- Difficulty date: March 29, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9225, IAH-PHL - A MAINTENANCE FERRY FLIGHT WITH AN INOPERATIVE GENERATOR RECEIVED APU LOW OIL PRESSURE AMBER ALERT ON EICAS.  AFTER CONSULTING THE QRH IT WAS DECIDED TO RETURN TO IAH.  UPON LANDING THE APU FAIL LIGHT ILLUMINATED AND THE APU AUTO SHUTDOWN.  MAINTENANCE FOUND THE APU OIL QUANTITY LOW AND SERVICED APU AS REQUIRED.
